# SDR ASAA12511393

- Difficulty date: April 12, 2012
- Submitted: April 16, 2012
- Operation: Air carrier
- Aircraft: N559AS
- Make and model: Boeing 737890
- Aircraft serial: 35178
- Aircraft time: 21,141 hours, 6,414 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Valve
- Part number: 3989083
- Part serial: 5257
- Condition: Malfunctioned
- Location: Ac Bay
- Part time: 36,787 hours, 15,206 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

UPON MASTER RECALL THE CONT CABIN ZONE TEMP LIGHT ILLUMINATED AND EXTINGUISHED WHEN MASTER CAUTION SYSTEM IS RESET AS PER THE QRH.  REMOVED & REPLACED CONT CABIN ZONE TEMP VLV REF MM 21 61 21 OPS & LEAK CHECK GOOD.
